# SDR AALA201808209006

- Difficulty date: July 20, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SHEAR PLATE BETWEEN FRAMES 69 - 70,  STRINGER 23R.  REPLACED THE SHEAR PLATE IAW SRM 51-72-11, AND DRAWING D53474180.
